File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On the probability of completeness for large markets

TitleOn the probability of completeness for large markets
Authors
KeywordsGeneral linear groups over a finite field
Largemarkets
Market completeness
Multiperiod model
Single periodmodel
Issue Date2011
PublisherSpringer Japan KK. The Journal's web site is located at http://www.springer.com/math/applications/journal/13160
Citation
Japan Journal Of Industrial And Applied Mathematics, 2011, v. 28 n. 2, p. 301-313 How to Cite?
AbstractWe consider a family of discrete multiperiod multinomial market models F n, each of which contains n - 1 stocks and one bond. All the securities are allowed to be risky and we assume that the number of states in each period is finite. We let the securities' prices follow probability distributions that reflect the traders' view of the market. Under mild restrictions on the probability structure of F n, we show that the probability that a market, chosen at random from F n, is complete tends to one as n approaches infinity. © The JJIAM Publishing Committee and Springer 2011.
Persistent Identifierhttp://hdl.handle.net/10722/159561
ISSN
2015 Impact Factor: 0.377
2015 SCImago Journal Rankings: 0.345
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorWright, JAen_HK
dc.contributor.authorYam, PSCen_HK
dc.contributor.authorYang, Hen_HK
dc.date.accessioned2012-08-16T05:52:24Z-
dc.date.available2012-08-16T05:52:24Z-
dc.date.issued2011en_HK
dc.identifier.citationJapan Journal Of Industrial And Applied Mathematics, 2011, v. 28 n. 2, p. 301-313en_HK
dc.identifier.issn0916-7005en_HK
dc.identifier.urihttp://hdl.handle.net/10722/159561-
dc.description.abstractWe consider a family of discrete multiperiod multinomial market models F n, each of which contains n - 1 stocks and one bond. All the securities are allowed to be risky and we assume that the number of states in each period is finite. We let the securities' prices follow probability distributions that reflect the traders' view of the market. Under mild restrictions on the probability structure of F n, we show that the probability that a market, chosen at random from F n, is complete tends to one as n approaches infinity. © The JJIAM Publishing Committee and Springer 2011.en_HK
dc.languageengen_US
dc.publisherSpringer Japan KK. The Journal's web site is located at http://www.springer.com/math/applications/journal/13160en_HK
dc.relation.ispartofJapan Journal of Industrial and Applied Mathematicsen_HK
dc.rightsThe original publication is available at www.springerlink.comen_US
dc.subjectGeneral linear groups over a finite fielden_HK
dc.subjectLargemarketsen_HK
dc.subjectMarket completenessen_HK
dc.subjectMultiperiod modelen_HK
dc.subjectSingle periodmodelen_HK
dc.titleOn the probability of completeness for large marketsen_HK
dc.typeArticleen_HK
dc.identifier.emailYang, H: hlyang@hku.hken_HK
dc.identifier.authorityYang, H=rp00826en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1007/s13160-011-0040-2en_HK
dc.identifier.scopuseid_2-s2.0-84856337266en_HK
dc.identifier.hkuros202427en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-84856337266&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume28en_HK
dc.identifier.issue2en_HK
dc.identifier.spage301en_HK
dc.identifier.epage313en_HK
dc.identifier.isiWOS:000294749500004-
dc.publisher.placeJapanen_HK
dc.identifier.scopusauthoridWright, JA=7601525260en_HK
dc.identifier.scopusauthoridYam, PSC=11738974300en_HK
dc.identifier.scopusauthoridYang, H=7406559537en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats